# SDR CALA2024031400728

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 115,209 hours, 11,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR CEILING PANEL M33093 EMER POWER PACK FOUND LOW CAPAC ITY,ORIGINATED BY ,  REF TO HAECO NON ROUTINE NO.948110 1 SPEC NO.B777-33-3-7019. PERFORMED BY,  REPLACED M/D L1 DOOR CEILING PANEL M330 93 EMER POWER PACK AND C/O TEST OF THE NEW POWER PACK,THE RESULT FOUND NORMAL,AS PER AMM 33-51-06-960-803 REV 100.
